# SDR FDEA201701060064

- Difficulty date: January 6, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 59,616 hours, 23,634 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, FOUND RT MLG STRUT DOOR LEADING EDGE DAMAGED.  REPAIRED IAW EA F-5280-T0330701 REV B PART 3.
